Yet again my birth control. If I wanna stop using it can I just stop ?
- 12 Nov 2012 by Fijixxo
- 12 Nov 2012
- birth control, doctor
my birth control is destroyingg my face! i just cant take it my self confidence is gone i hate going to school now. do i just stop taking it or do i have to go back to see my doctor?
Yes u can stop taking it but u will have the risk of pregnancy ... I use the nuva ring and I love it. Used it for the past 5 years and never had a break out or geined weight. Talk to your doctor about switching.
Yes there is not withdrawal associated with birth control pills. You may want to ask your doc about a different type of pill, because of the skin problems.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Feb 2013 • 2 answers
Posted 3 Jun 2014 • 1 answer
Posted 21 Nov 2014 • 8 answers
Posted 21 Mar 2016 • 0 answers
Posted 10 Jun 2016 • 0 answers